PERRON-FROBENIUS THEORY ON THE NUMERICAL RANGE FOR SOME CLASSES OF REAL MATRICES
Abstract:
We give further results for Perron-Frobenius theory on the numerical range of real matrices and some other results generalized from nonnegative matrices to real matrices. We indicate two techniques for establishing the main theorem of Perron and Frobenius on the numerical range. In the rst method, we use a corresponding version of Wielandt's lemma. The second technique involves graph theory.
Language:
English
Published:
Journal of Mahani Mathematical Research Center, Volume:2 Issue:2, 2013
Pages:
1 - 15
magiran.com/p1521830  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!